# SDR AALA202306017138

- Difficulty date: April 20, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,322 hours, 26,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK RIGHT LOWER LATERAL SUPPORT, FORK END FITTING HAS MIGRATED BUSHING BETWEEN FR 23 AND FR 24 AT S23R AND -Y1292. REPLACED SUPPORT FITTING PER EA 344163.
